# SDR USAA050987

- Difficulty date: August 5, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24886
- Engine: Cfmint CFM563B2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM, Q2, TEE CHORD, .5 INCH CRACK, CABIN FLOORBEAM AT STA 312 RBL 35.  FABRICATED NEW UPPER CHORD, LOCATED DRILLED AND INSTALLED ALL REPAIR PARTS IAW SRM.  (K)
